MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V SBM 3.7MM 3.5M M 10MM; DENTAL IMPLANT
Model Number SVMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implant located in position number #12 failed due to peri-implantitis.The doctor reports inflammation.The doctor reports that the procedure was not completed with another implant.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Premarket identification k011028 and k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem d1: brand name d2: type of the device d4: additional device information reference update and lot, expiration and udi information was changed to unknown g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h4: device manufacturer date changed to unknown h6: adverse event problem h10: additional narrative upon investigation: the implant returned does not match the implant reported.Returned implant was identified as a svb10 (3.7mmd-10mml).The information was verified with the costumer.Dhr review could not be performed, as the lot number associated with the reported product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Sterilization record review could not be performed as the lot number associated with the reported product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.A complaint history review by item number was conducted for the svb10 dating back to 12 months from the complaint notification date.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SCR-V SBM 3.7MM 3.5M M 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15774474
Report Number0002023141-2022-02852
Device Sequence Number14734260
Product Code DZE
UDI-Device Identifier00889024018129
UDI-Public(01)00889024018129(17)210630(10)63357008
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/30/2021
Device Model NumberSVMB10
Device Catalogue NumberSVB10
Device Lot Number63357008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date11/10/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight51 KG